RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Rev. Mat. Complut., 2012, том 25, выпуск 2, страницы 435–457 (Mi rmc1)  

Sharp spectral stability estimates via the Lebesgue measure of domains for higher order elliptic operators

V. I. Burenkova, P. D. Lambertib

a Eurasian Mathematical Institute, L.N. Gumilyov Eurasian National University, Astana 010008, Kazakhstan
b Dipartimento di Matematica Pura ed Applicata, Universit degli Studi di Padova, 35121 Padova, Italy

Аннотация: We prove sharp stability estimates for the variation of the eigenvalues of non-negative self-adjoint elliptic operators of arbitrary even order upon variation of the open sets on which they are defined. These estimates are expressed in terms of the Lebesgue measure of the symmetric difference of the open sets. Both Dirichlet and Neumann boundary conditions are considered.

Финансовая поддержка Номер гранта
Università di Padova
PRIN
Российский фонд фундаментальных исследований 09-01-00093-A
11-01-00744-A
This research was supported by the research project “Problemi di stabilità per operatori differenziali” of the University of Padova, Italy and by the research project PRIN 2008 “Aspetti geometrici delle equazioni alle derivate parziali e questioni connesse”. The first author was also supported by the grant of RFBR— Russian Foundation for Basic Research (projects 09-01-00093-A, 11-01-00744-A).


DOI: https://doi.org/10.1007/s13163-011-0079-2


Реферативные базы данных:

Тип публикации: Статья
MSC: 35P15, 35J40, 47A75, 47B25
Поступила в редакцию: 10.01.2011
Принята в печать:28.07.2011
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rmc1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:34

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019